Finite Definability of Number-Theoretic Functions and Parametric Completeness of Equational Calculi

Journal of Symbolic Logic 32 (2):270-271 (1967)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Finite Definability of Number-Theoretic Functions and Parametric Completeness of Equational Calculi.Georg Kreisel & William W. Tait - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (1-5):28-38.
A note on definability in equational logic.George Weaver - 1994 - History and Philosophy of Logic 15 (2):189-199.
On Finite-Valued Propositional Logical Calculi.O. Anshakov & S. Rychkov - 1995 - Notre Dame Journal of Formal Logic 36 (4):606-629.
Proofs and Countermodels in Non-Classical Logics.Sara Negri - 2014 - Logica Universalis 8 (1):25-60.
Some kinds of modal completeness.J. F. A. K. van Benthem - 1980 - Studia Logica 39 (2):125-141.
Elementary definability and completeness in general and positive modal logic.Ernst Zimmermann - 2003 - Journal of Logic, Language and Information 12 (1):99-117.
Some kinds of modal completeness.J. F. A. K. Benthem - 1980 - Studia Logica 39 (2-3):125 - 141.
Modal logic with names.George Gargov & Valentin Goranko - 1993 - Journal of Philosophical Logic 22 (6):607 - 636.
Semantics for dual and symmetric combinatory calculi.Katalin Bimbó - 2004 - Journal of Philosophical Logic 33 (2):125-153.

Analytics

Added to PP
2017-02-21

Downloads
10 (#1,195,272)

6 months
3 (#979,100)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references